# SDR DXTA2020072003883

- Difficulty date: July 19, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N358QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500250
- Aircraft time: 4,842 hours, 3,810 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Distribution Box
- Part number: SX7E6213
- Part serial: 0308
- Condition: Malfunctioned
- Location: Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL410 A BATTERY EXCEEDENCE WAS DISPLAYED ON EICAS. AFTER A FEW SECONDS THE MESSEAGE EXTINGUISHED AND THEN ILLUMINATED AGAIN.  AFTER COMPLETING  CHECKLIST WE DIVERTED TO NEAREST SUITABLE AIRPORT.  PERFORMED FIM TASK 24-36-00-810-802-A BATTERY VOLTAGE EXCEEDED ALL OPERATIONAL CHECKS WAS GOOD AT THIS TIME. ADVISED CONTACT CENTER,  COULD NOT DUPLICATE SQUAK OF FINDINGS. THEY EVALUATED INFO AND CMC FILES AND RECOMMENDED TO REPLACED RPDU. REPLACED FAULTY RPDU PN SX7EG21-3 SN 0308 WITH TEST RPDU IAW AMM 24-65-02 ALL OPS CHECK GOOD AT THIS TIME.
